# SDR SWAA2018061822787

- Difficulty date: June 15, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 34,745 hours, 20,694 cycles
- Engine: Cfmint CFM567B243
- Engine time: 1,226 hours, 771 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 896586
- Condition: Low Pressure
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J, R
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN/DIVERSION/DECLARED EMERGENCY, PRECAUTIONARY SHUTDOWN OF NR 1 ENG. DUE TO LOW OIL PRESS LIGHT ILLUMINATED.  R&R NR 1 ENGINE IAW MT.
